Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 6(40), Pages 145–156 (Mi umn8495)  

Scientific notes and problems

On the rigidity of the lateral surface of a closed cylindroid

I. G. Il'in


Full text: PDF file (1372 kB)

Bibliographic databases:

Citation: I. G. Il'in, “On the rigidity of the lateral surface of a closed cylindroid”, Uspekhi Mat. Nauk, 5:6(40) (1950), 145–156

Citation in format AMSBIB
\Bibitem{Ili50}
\by I.~G.~Il'in
\paper On the rigidity of the lateral surface of a~closed cylindroid
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 6(40)
\pages 145--156
\mathnet{http://mi.mathnet.ru/umn8495}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=40751}
\zmath{https://zbmath.org/?q=an:0038.33701}


Linking options:
  • http://mi.mathnet.ru/eng/umn8495
  • http://mi.mathnet.ru/eng/umn/v5/i6/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:180
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021